Competition instabilities of spike patterns for the 1D Gierer–Meinhardt and Schnakenberg models are subcritical

Theodore Kolokolnikov, Frédéric Paquin-Lefebvre, Michael J. Ward

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)
Original languageEnglish
Pages (from-to)273-312
Number of pages40
JournalNonlinearity
Volume34
Issue number1
DOIs
Publication statusPublished - Jan 2021

ASJC Scopus Subject Areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • General Physics and Astronomy
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Competition instabilities of spike patterns for the 1D Gierer–Meinhardt and Schnakenberg models are subcritical'. Together they form a unique fingerprint.

Cite this

Kolokolnikov, T., Paquin-Lefebvre, F., & Ward, M. J. (2021). Competition instabilities of spike patterns for the 1D Gierer–Meinhardt and Schnakenberg models are subcritical. Nonlinearity, 34(1), 273-312. https://doi.org/10.1088/1361-6544/abcb09